# SDR DALA2016011800417

- Difficulty date: January 16, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 63,168 hours, 45,421 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Guide Vane
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT LT MID GUIDE VANE OF OTBD FLAP BETWEEN BS XV2=218 AND XV2=245. DENT ON LT MID GUIDE WAS REPAIRED IAW SRM 57-03, PAR 11 AND OPEN 1031, CARD 2000-8149-06.
